Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Issue 2
Issue 3
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Shiyun Wang, Yun Li, Wanfu Tian and Zhen-Hua Lyu
Diagonal-Schur complements of Dashnic-Zusmanovich type matrices
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Shiyun Wang
Yun Li
Wanfu Tian
Zhen-Hua Lyu
Find more articles with the same subject classes
Primary
15A45
15A48
Find more articles with the same keywords
H
-matrices
Dashnic-Zusmanovich type matrix
diagonal-Schur complement
Downloads
Abstract
Abstract
Full article
Full article